# SDR SIMA201006703

- Difficulty date: March 4, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 25,210 hours, 24,411 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564106001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT FRAME 65 WAS FOUND TO BE CORRODED NEAR THE BAGGAGE DOOR SILL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED FRAME 65 IAW EO EM-53MR-1482.  THE AIRCRAFT WAS RETURNED TO SERVICE.
